Doctor insights on:
If I Got Spider Veins While On Depo Provera Shots Will They Fade After I Stop Depo Provera
Probably Not: Although spider veins may have appeared while taking these shots, it doesn't necessarily mean they were the cause of their development. While hormonal influences do play a role in vein issues, stopping the shots is not likely to make the veins disappear. General rule is once they're there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection. ...Read moreSee 1 more doctor answer
No: Although your spider veins may have appeared while you were taking ocp's. It does not mean that this was the cause of their development. And while hormonal influences do play a role in vein issues, stopping the pill will not make the veins disappear. General rule is once they are there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection. ...Read moreSee 1 more doctor answer
I'm a female teenager and keeping getting thin purple spider veins on body, such as legs, back of my neck, arms how can I stop them?Whats causing them?
Genes: There is probably not alot you can do to prevent these. They probably are due to a genetic predisposition. You may want to seek a medical consultation from a dermatologist to exclude any possible medical conditions (improbable). Laser or ultasound guided sclerotherapy may provide eradication of some of these lesions but they are likely to recur and require repeat treatments. ...Read moreSee 2 more doctor answers
Heredity: Far and away, the major cause of varicose and spider veins is heredity. Other factors can contribute to their development if you have inherited a tendency to get varicose veins in the first place. These include prolonged standing, age, pregnancy, hormones, and trauma. Surprisingly, obesity has not been shown to be a cause of varicose veins. It does increase the risk of complications though. ...Read moreSee 2 more doctor answers
Hereditary factors.: Spider veins are very common. Most likely there is a hereditary component. Hormonal changes may also play a role. For now the best treatment would be staying physically fit and physically active. If the look of the veins bother you, then sclerotherapy could be considered. Most likely you will develop more vein with time.Spider veins will not cause you harm but they can be treated. ...Read moreSee 1 more doctor answer
Vein evaluation.: If you have a few spider veins then sclerotherapy would be the treatment of choice. If you have many spider veins then you should consider having a venous evaluation with a venous reflux ultrasound to see if you have underlying reflux (leaking vein valves) which may be the cause of the spiders. A vein specialist would be able to evaluate you. ...Read more
- Talk to a doctor live online for free
- I just got the depo-provera shot
- How to stop bleeding after depo-provera shot?
- Why am i bleeding while on the depo-provera shot?
- Ask a doctor a question free online
- Can i get pregnant after the depo-provera shot?
- How can i get pregnant while on the depo-provera shot?
- How long after a depo-provera shot can i get pregnant?
- Can i get pregnant after one depo-provera shot?
- Talk to a gynecologist online for free